Re: Question for the ladies by jenlogan ..... Candida & Dysbiosis Forum
Date: 9/2/2004 1:58:58 AM ( 18 years ago ago)
Oh yes, I am feeling very irritated and looking very bloated lately so I know it's definetly coming! :) It sounds like your period problems are related to the pill more then detoxing. Maybe you should try vitex to regulate it. Vitex is an herb used for hormonal imbalances and fertility. I used it for my hormone imbalance and it worked wonderfully. The only thing is, vitex doesn't work this quickly for everyone; in fact, it can take a couple months for most people to notice the difference. The reason I noticed vitex working so quickly was because my hormone imbalance was really bad (I was estrogen-dominant). I don't know if the pill causes hormone imbalance or not or how it could mess up periods, but if you are interested, you could do some research on it through Google.
<< Return to the standard message view
fetched in 0.05 sec, referred by www.curezone.com/forums/fmp.asp?i=281232